# SDR USAA2014072100012

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,587 hours, 24,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS OFF THE EMER AISLE LIGHT AT 3C WHITE LIGHT.  REPLACED MISSING LENS ON EMER AISLE LIGHT AT SEAT 3C.
